# SDR KBM2006F00228

- Difficulty date: June 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N392SH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3922
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 050145
- Part serial: 00505
- Condition: Inoperative
- Location: A/C System
- Part time: 136 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BLOWER MOTOR, INOPERATIVE, REMOVED AND REPLACED.  (K)
